# SDR JJBA2018072320004

- Difficulty date: July 20, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 29,026 hours, 19,962 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 28397
- Condition: Broken
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LG AIR/GND FAIL MESSAGE IN FLIGHT. GEAR WOULD NOT RETRACT. NO THRUST REVERSERS ON LANDING. R&R NOSE LANDING GEAR WOW PROX SWITCH. OPS CHECK SAT AND FOUND NLG IS OVER SERVICED. PERFORMED NLG SERVICE. OPS AND LEAK CHECK SAT.
